# SDR AWXA200700135

- Difficulty date: January 18, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BRZ013P7373HP2
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - EMERGENCY ESCAPE PATH LEFT WIRE HARNESS HAS MISSING/DAMAGED INSULATION AND LOOSE JIFF CONNECTORS.  REPAIRED AND SECURED THE EMERGENCY ESCAPE PATH LEFT WIRE HARNESS HAS MISSING/DAMAGED INSULATION AND LOOSE JIFF CONNECTORS IAW BSWPM 20-10-13, 20-90-14, 20-30-12 AND 20-42-01.
